Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 126018, 18 pages
http://dx.doi.org/10.1155/2012/126018
Research Article

Existence and Attractiveness of Order One Periodic Solution of a Holling I Predator-Prey Model

College of Science, Shandong University of Science and Technology, Qingdao 266510, China

Received 16 April 2012; Accepted 13 August 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 Huidong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Anqi Miao, Xinyang Wang, Tongqian Zhang, Wei Wang, and Bg Sampath Aruna Pradeep, “Dynamical analysis of a stochastic SIS epidemic model with nonlinear incidence rate and double epidemic hypothesis,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Jianmei Wang, Huidong Cheng, Xinzhu Meng, and BG Sampath Aruna Pradeep, “Geometrical analysis and control optimization of a predator-prey model with multi state-dependent impulse,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Zhichao Jiang, and Lin Wang, “Global Hopf Bifurcation for a Predator–Prey System with Three Delays,” International Journal of Bifurcation and Chaos, vol. 27, no. 07, pp. 1750108, 2017. View at Publisher · View at Google Scholar
  • Qiannan Song, Ruizhi Yang, Chunrui Zhang, and Leiyu Tang, “Bifurcation analysis in a diffusive predator–prey system with Michaelis–Menten-type predator harvesting,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Huidong Cheng, Yan Li, Xiaoning Zhang, and Jianmei Wang, “The geometrical analysis of a predator-prey model with multi-state dependent impulses,” Journal of Applied Analysis and Computation, vol. 8, no. 2, pp. 427–442, 2018. View at Publisher · View at Google Scholar
  • Hongxia Liu, and Huidong Cheng, “Dynamic analysis of a prey–predator model with state-dependent control strategy and square root response function,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Yaning Li, Yan Li, Yu Liu, and Huidong Cheng, “Stability Analysis and Control Optimization of a Prey-Predator Model with Linear Feedback Control,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–12, 2018. View at Publisher · View at Google Scholar
  • Yaning Li, Huidong Cheng, and Yanhui Wang, “A Lycaon pictus impulsive state feedback control model with Allee effect and continuous time delay,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Yaning Li, Huidong Cheng, Jianmei Wang, and Yanhui Wang, “Dynamic analysis of unilateral diffusion Gompertz model with impulsive control strategy,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Jianmei Wang, Huidong Cheng, Hongxia Liu, and Yanhui Wang, “Periodic solution and control optimization of a prey-predator model with two types of harvesting,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Kaiyuan Liu, Tongqian Zhang, and Lansun Chen, “State-Dependent Pulse Vaccination and Therapeutic Strategy in an SI Epidemic Model with Nonlinear Incidence Rate,” Computational and Mathematical Methods in Medicine, vol. 2019, pp. 1–10, 2019. View at Publisher · View at Google Scholar